MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SCREW,6.5MM DIA,30MM LG; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US S-ROM*SCREW,6.5MM DIA,30MM LG; BONE SCREWS AND PINS : SCREWS
Model Number 55-6073
Medical Device Problem Codes Fracture (1260); Off-Label Use (1494); Osseointegration Problem (3003)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Inadequate Osseointegration (2646)
Date of Event 05/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2007, the patient underwent a tha surgery for oa of hip.After surgery, the screws broke due to loosening of a cup, and the patient had pain.On (b)(6) 2022, a revision surgery was performed with no surgical delay.In the revision surgery, the stem was kept using as it was, and the cup was replaced.The loosened cup is a competitor¿s product.The surgeon commented that the cause of loosening of the cup might have been due to alval (aseptic lymphocytic vasculitis-related lesion) since the implants implanted in a state of mom.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d10 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: g1.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : device associated with this report was not received for examination.All available x-rays and photographs were reviewed.The screw has fractured at the threaded portion.The screw was used off label use with a competitor cup.Implant loosening cannot be confirmed without a series of x-rays images.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14633834
Report Number1818910-2022-10414
Device Sequence Number20313064
Product Code LPH
UDI-Device Identifier10603295175933
UDI-Public10603295175933
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55-6073
Device Catalogue Number556073
Device Lot Number334658
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Supplement Date Received by Manufacturer06/13/2022
08/18/2022
Initial Report FDA Received Date06/08/2022
Supplement Report FDA Received Date06/16/2022
08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE M HEAD 36MM +8.5.; COMPETITOR CUP.; G2 PRESS FIT STEM SZ7L.; PINNACLE MTL INS NEUT36IDX56OD.; S-ROM*SCREW,6.5MM DIA,30MM LG.; S-ROM*SCREW,6.5MM DIA,35MM LG.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale